Reducible smooth structures on 4-manifolds with zero signature

Anar Akhmedov, Masashi Ishida, B. Doug Park

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


For every large enough integer k that is not divisible by 4, we construct infinite families of mutually non-diffeomorphic reducible smooth structures on the topological 4-manifolds 2k(S2 × S2) and 2k(ℂℙ2#ℂℙ2), the connected sums of 2k copies of S2 × S2 and ℂℙ2#ℂℙ 2.

Original languageEnglish
Article numberjtt043
Pages (from-to)607-616
Number of pages10
JournalJournal of Topology
Issue number3
Publication statusPublished - 2014 Sep
Externally publishedYes

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Reducible smooth structures on 4-manifolds with zero signature'. Together they form a unique fingerprint.

Cite this